# SDR CALA2017091503194

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 75,404 hours, 16,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Loose
- Location: L2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE AT THE L2 DOOR, THE GIRT BAR WAS FOUND LOOSE. ATTACHED THE GIRT BAR SLIDER IAW AMM 25-66-10-402-022. L2 DOOR ARMING GOOD. IAW AMM25-66-10-402-022, OPS CHECKED GOOD.
